Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1993, Volume 61, Issue 5

Global Games and Equilibrium Selection<989:GGAES>2.0.CO;2-K
p. 989-1018

Eric van Damme, Hans Carlsson

A global game is an incomplete information game where the actual payoff structure is determined by a random draw from a given class of games and where each player makes a noisy observation of the selected game. For $2 \times 2$ games, it is shown that, when the noise vanishes, iterated elimination of dominated strategies in the global game forces the players to conform to Harsanyi and Selten's risk dominance criterion.

Log In To View Full Content